# SDR UALA2010093003620

- Difficulty date: September 30, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 81,924 hours, 9,881 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP.  SEAT ROW 38 RT.   RESEATED CONNECTOR, CHECKS OK.
